Ask an expert
Question

03 Sep 2007

sore feet
a lady of 85yrs is diabetic and is on water pill 2 months after taking she has sore - does it happen often.
Answer 1,570 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Gugu
Sore feet is a side effect of diabetes - is she well controlled? Try giving her Vit B co supplements ?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote